# SDR UIEA2019120906031

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bushing
- Part number: 112T44002
- Condition: Leaking
- Location: Rt Wg Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW MAIN TANK SUMP DRAIN LEAKING.( REMOVED AND REPLACED SUMP DRAIN & SUMP DRAIN BUSHING IAW B767 AMM 28-11-05 AND AMES ENGINEERING 47389REA03. LEAK CHECK GOOD IAW B767 AMM 28-11-00-206. SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKSHEET 45 FOR WORK COMPLETED. )
